# SDR BSYA2012036

- Difficulty date: September 10, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N1859K
- Make and model: Beech 58
- Aircraft serial: TH1299
- Aircraft time: 21,279 hours
- System (JASC): 2810 · Fuel Storage
- Part: Sealant
- Condition: Defective
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

SHORTLEY AFTER TAKEOFF FROM LCK, PILOT NOTICED A LIQUID COMING FROM THE LEFT WING TIP AREA.  PILOT RETURNED AND LANDED SAFELY AT LCK WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND SMALL VOID IN SEALANT OF THE LONG RANGE FUEL TANK.  RE-SEALED TANK AS REQUIRED, SERVICED AND LEAK CHECK OK, NO FURTHER DEFECTS NOTED.
